Hi all. I was on 5 mg of methadone for almost 3 months after tapering down 5 mgs every 2 months starting at 70. It took me 2 years to get down to 5 and I was paying cash. I wanted my life back and needed to get off of it. I Know 5 mg may seem little but I tried cold turkey with no assistance and I couldn't do it. My anxiety went nuts and my cold sweats were bad. I eventually found an addiction dr who is doing an at hOme detox with me using chlonodine and Librium and some other things. I have been methadone free for 2 days now and the worst of my symptoms are fatigue, weakness, no appetite, no motivation. I have withdrawal off heroin before and it was much worse. My question is, has anyone else used these detox drugs (chlonodine, Librium) and escaped the horrific parts of withdrawal? Or am I just too early on in this process and it will hit me in a few days?!
Wow! What a story and what a great accomplishment! Congratulations on getting your life back!
I indeed used clonidine and my doctor gave me .25 Xanax (which I avoided like the plague because of its addictive nature). The Clonidine is perfect for WDs. Helps stabilize your BP, helps U sleep. Commonly prescribed for detox.
Hard to tell if you're home free, but not much WD symptoms in 48 hours...my bet u are done pretty much. That energy will return, everything will return if you just don't use, one day at a time. Stay out of the past and the future, all we have is today. Keep posting and let us know how you're doing.
HI METHADONE TAKES A WILE TO HAVE ITS BIT USUALLY 36HRS SO BATTON DOwn the hatches and get ready fro the storm the meds will help but the energy crash can last for a wile as do the othere symptoms your experencing it wont be as harsh as H but it will last longer no sleep is a big problem try to hang in there get up to walmart and pic up some whey protein shake mix its only 15 bucks and will go miles in making you feel beter 2 a day till you come around keep posting for support I have went down the road your going on it can be trying but it is very doable post back when you get a chance good luck and God bless....Gnarly
Hey & Welcome. Congrats on your 2 days. Way to go! I don't think the withdrawals will be that bad as it's your first time on it and you were only on for three months. My first time on a clinic I did a 6 mos. detox and felt little to no withdrawals but then everyone is different. I'm glad to hear you found a decent doctor. Sounds to me like he's using the right drugs, too. You've been tapering so it's been coming out of your tissues. 5 mgs. is a nice low dose to come off of. Keep up the great work! Hold fast. We're here.
Hi..I have to agree with EnvolverU..You where not on it long..I went c/t from the dones at 30mg and two other meds..I was on it for 12 years..I finally quit being stubborn and did take the Clonidine..Only at night..Like Openmind said it is what they use alot for opiate w/ds..I also broke down and took the Buspar (Buspirone) It is a non-addictive Anxiety pill..NOT the Bupropin which is a anti-depressant..Also get the Powder Gnarly said too!!!Keep yourself Hydrated and try to Replenish the Vit/Min and Electrolytes..Ok Great Job you are doing..Keep it up..We are right with you!!
I'm actually on buspar already for anxiety. I was on methadone for 3 years total. 70 was my highest and like i said i decreased really slow. But still once I reached 15 I could feel the wd each time I decreased. Once I got to 5 i stayed on it longer cuz I was scared to jump off. Thanx for the advice everyone! Just starting day 3!
hi I just got off methadone, if it wasn't for the support I got on here I couldn't have done it. I was at 80mgs, I went down 5mgs a week till I hit 4mgs, and then ran 4mgs for a week, and stop its been 2 weeks now and I feel fine, my wds were mild, anxiety, cold all the time, but I found out you have to stay busy, if you sit around, it makes it harder, don't think about how your gonna feel, that sets you up for anxiety, that sets up a cycle to makle you think your having wds, most of it is in your mind. it was for me.the thing for me is I was only on methadone for 7 months. but that was long enough to get hooked on that crap,but every one is different, make sure you take all the vitimans that you need to its real important it builds up your immune system, 6that the methadone steals from you, don't listen to the wds other people have, that will set you up , everyone is different, you may not feel the same as they do, good luck, and God bless you John
Hi again my concern is that Librium your takeing its real strong stuff, its a barbituit I cant spell sorry but that's real addictive, I don't know a whole lot about it, im sure gnarly may know but I know that's one of the drugs that killed Elvis P. please be careful, John
Thanx for the concern. The Librium is only a weeks script. It's commonly used for detox. Every rehab I have been to has used it. Its a very weak dose as well. I'm on day 3 today and i still feel the same. No energy, weak from not eating, tired cuz I can't sleep at night, but other than that I am surprised it isn't worse!!!!
how you feeling today as far as the withdrawal goes no sweating cramping rls if not you probablly got it beat the sleep will come but it may take a wile the energy crash lasted a long time for me but it will go with time drink whey protein shakes to keep yourself going there only 15bucks for a 2lb can at walmart the choklate are good try them keep posting for support good luck and God bless.....Gnarly
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.